Growth of dimension in complete simple games
O’Dwyer, Liam and
Arkadii Slinko
Mathematical Social Sciences, 2017, vol. 90, issue C, 2-8
Abstract:
Using a novel technique of Kurz and Napel (2015), we demonstrate that the worst-case growth of dimension in complete simple games is exponential in the number of players. We also prove that roughly-weighted games of arbitrary dimension exist.
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489616300774
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:90:y:2017:i:c:p:2-8
DOI: 10.1016/j.mathsocsci.2016.08.008
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().